Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Ejaculating early, afraid of taking sex pills. Can you help?

I love to have sex for long time, but from last 6 month I am ejaculating v early, And after it ejaculates I sleep away, My wife does not complian, but I can feel that she is not having good sex life as before, Can u help me as I am v afraid of taking sex pills. As I heard it reduces our erection after some time Waiting for ur reply
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello Ashwin,
Premature ejaculation is a pretty common problem.However if you are not comfortable taking pills there are other methods like using condoms with anaestetic agent,using multiple condoms or even engaging in prolonged foreplay and start-stop technique.Diverting your mind away from sex also helps to prolong.
You should also know that many new generation drugs are available which may be used only when needed and has low side effect profile.
So do visit a urologist and get info
All the best
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor